Fuzzy Ostrowski type inequalities
We present optimal upper bounds for the deviation of a fuzzy continuous function from its fuzzy average over[a, b] ⊂ ℝ, error is measured in the D-fuzzy metric. The established fuzzy Ostrowski type inequalities are sharp, in fact attained by simple fuzzy real number valued functions. These inequalities are given for fuzzy Hölder and fuzzy differentiable functions and these facts are reflected in their right-hand sides.
Computational and Applied Mathematics
Anastassiou, G. (2003). Fuzzy Ostrowski type inequalities. Computational and Applied Mathematics, 22 (2), 279-292. https://doi.org/10.1590/S0101-82052003000200007